| Model Number |
1217-01-054 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
11/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported as revising a pinnacle metal on metal liner.Concern of pseudotumor.A 54x36 metal ultamet liner and 36 8.5mm head were removed.While attempting to remove the liner the shell was dislodged.The shell did not appear to be loose on the x-ray.A 54 pinnacle gription cup was implanted with a 54x36 +4 10 degree liner and a 36 +8.5 ts biologics head.Doi: (b)(6) 2005.Dor: (b)(6) 2020.Affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot a device history record (dhr) review, was not possible because the required lot code(s) was not provided.